Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302176] of Richard T. Durrett

Papers Published

  1. Talkington, A; Durrett, R, Estimating Tumor Growth Rates In Vivo., Bulletin of Mathematical Biology, vol. 77 no. 10 (October, 2015), pp. 1934-1954, ISSN 0092-8240 [doi]
    (last updated on 2017/12/14)

    Abstract:
    In this paper, we develop methods for inferring tumor growth rates from the observation of tumor volumes at two time points. We fit power law, exponential, Gompertz, and Spratt’s generalized logistic model to five data sets. Though the data sets are small and there are biases due to the way the samples were ascertained, there is a clear sign of exponential growth for the breast and liver cancers, and a 2/3’s power law (surface growth) for the two neurological cancers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320